# SDR DALA2023080706395

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 30,941 hours, 11,830 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 39353
- Part serial: 47457
- Condition: Inoperative
- Location: Unknown
- Part time: 30,922 hours, 11,821 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3816 -MISC/DE- DECLARED EMERGENCY INTO ATL DUE TO AUTOBRAKE DISARM LIGHT ILLUMINATED. CORRECTIVE ACTION: REPLACED RIGHT INBOARD NORMAL ANTISKID VALVE (V8). FAULT CLEARED.
